Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (199 KB) | Metadata | Table of Contents | RSMUP summary
Volume 127, 2012, pp. 75–98
DOI: 10.4171/RSMUP/127-5

Opérateurs invariants sur un immeuble affine de type $\tilde B_n (n\ge3)$

Ferdaous Kellil[1] and Guy Rousseau[2]

(1) Département de Mathématiques, ISIMM, Université de Monastir, 5000, Monastir, Tunisia
(2) Institut Elie Cartan, Université de Lorraine, CNRS, Boulevard des aiguillettes, BP 70239, 54506, Vandœuvre-lès-Nancy, France

We consider a building $\Delta$ of type $\widetilde{B}_n~(n\geq 3)$, different subsets $\mathcal{S}'$ of the set $\mathcal{S}$ of vertices in $\Delta$ and an automorphism group $G$ strongly transitive and type preserving on $\Delta$. We prove that the algebra of $G$-invariant operators acting on the space of functions on $\mathcal{S}'$ is not commutative (contrarily to the classical results) and we give its generators. We give also the precise structure of some commutative subalgebras.

No keywords available for this article.

Kellil Ferdaous, Rousseau Guy: Opérateurs invariants sur un immeuble affine de type $\tilde B_n (n\ge3)$. Rend. Sem. Mat. Univ. Padova 127 (2012), 75-98. doi: 10.4171/RSMUP/127-5